MAUDE Adverse Event Report: Abbott Medical Quattrode Lead Wide Spaced, 60 cm; SCS LEAD

Abbott Medical Quattrode Lead Wide Spaced, 60 cm; SCS LEAD
Model Number 3166
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following recent weight loss, the patient experienced pain at the ipg site.Additionally, the right occipital lead migrated and bent and another lead migrated.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the ipg was repositioned, the right occipital lead was explanted and replaced, and the other lead was repositioned to address the issue.It is unknown which lead migrated.
 
Additional Manufacturer Narrative
Date of event and patient's weight is estimated.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.

Brand Name
Quattrode Lead Wide Spaced, 60 cm
Common Device Name
SCS LEAD
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50846748
Report Number1627487-2026-10175
Device Sequence Number10026286
Product Code LGW
UDI-Device Identifier05414734401661
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/15/2026
Device Model Number3166
Device Catalogue Number3166
Device Lot NumberT00006112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS EXTENSION (x2); SCS LEAD (x2)
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight115 LB